# SDR C2XA05TY009

- Difficulty date: January 27, 2005
- Submitted: January 31, 2005
- Operation: Air carrier
- Aircraft: N11536
- Make and model: Emb EMB-145LR
- Aircraft serial: 145520
- Aircraft time: 7,685 hours, 6,051 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Connector
- Part number: JD38999
- Condition: Damaged
- Location: Lt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

TYS, CONTINUATION OF CONTROL NR C2XA05TY008, AIR RETURN FOR LANDING GEAR AIR GROUND FAIL ON TAKEOFF.  MAINTENANCE FOUND THE LEFT MLG FORWARD AND AFT WOW PROX SWITCHES ONLY 250K RESISTANCE, SHOULD BE 1.4M.  MAINTENANCE REMOVED AND REPLACED THE LEFT GEAR CANNON PLUG CONNECTORS AND ALL 4 PROX SWITCHES, (P/N 80-057-01, S/N'S 2898, 2783 AND 2885 TSO 3099.9, CYC 2419 / S/N 3437 TSO 3332, CYC 2617.  TEST FLEW SATISFACTORY AND WAS RELEASED TO SERVICE.
